Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Trying to conceive, took clomid. Ovulation test positive. Cramping, clear discharge, dizziness after intercourse. Pregnant?

I had my period starting Feb 23rd, I took 50mg of Clomid days 5 thru 9 I took ovulation tests every day starting march 3rd and they came back positive thru march 9th. My husband and I had intercourse 3/3, 3/4. 3/5 and 3/9. Today I am feeling slight cramping, have clear discharge , and I am feeling dizzy. Is it possible I could be pregnant and feeling symptoms already?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
As you had unprotected intercourse around the time of ovulation there is possibility for pregnancy.
Sometimes pregnancy symptoms can manifest in early pregnancy itself.
You better wait till your expected date of periods and if you miss the periods go for pregnancy test once.
Meanwhile you can take symptomatic treatment and folic acid supplementation.
Take care.

Answered: Fri, 15 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor